# SDR USAA070287

- Difficulty date: April 18, 2007
- Submitted: May 2, 2007
- Operation: Air carrier
- Aircraft: N421US
- Make and model: Boeing 737401
- Aircraft serial: 23988
- Aircraft time: 49,912 hours, 49,912 cycles
- System (JASC): 5514 · Horizontal Stabilizer Miscellaneous Structure
- Part: Tie
- Part number: 6548240511
- Condition: Worn
- Location: Horiz Stab
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT HORIZONTAL STA 0 AT REAR SPAR HAS WEAR.  REMOVED AND REPLACED BOW TIE PER SRM 51-01-02, DEFECT SIZE:  1 INCH.
